# SDR YENA20090601059

- Difficulty date: June 1, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 37,103 hours, 14,316 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Computer
- Part number: 87292325V04
- Part serial: 1320
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 37,103 hours, 14,316 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VENT SKIN VALVE FAULT DURING T/O RTB FLL, NO OVERWEIGHT LANDING (141,200 LBS).  RESET SYSTEM C/B'S AND PERFORMED SEVERAL OPS CHECKS OK EVERY TIME.  REMOVED AND REPLACED AVEC COMPUTER IAW AMM 21-26-34, OPS CHECK GOOD.
